# SDR HEEA0012804

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107200
- Condition: Failed
- Location: Adf
- Component: KR87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LCD DISPLAY, AUDIO WEAK.
